On the (K.2) supercongruence of Van Hamme

Files in This Item:
File Description SizeFormat 
k2oz_accepted.pdf250.65 kBAdobe PDFDownload
Title: On the (K.2) supercongruence of Van Hamme
Authors: Osburn, Robert
Zudilin, Wadim
Permanent link: http://hdl.handle.net/10197/7873
Date: 1-Jan-2016
Abstract: We prove the last remaining case of the original 13 Ramanujan-type supercongruence conjectures due to Van Hamme from 1997. The proof utilizes classical congruences and a WZ pair due to Guillera. Additionally, we mention some future directions concerning this type of supercongruence.
Type of material: Journal Article
Publisher: Elsevier
Journal: Journal of Mathematical Analysis and Applications
Volume: 433
Issue: 1
Start page: 706
End page: 711
Copyright (published version): 2015 Elsevier
Keywords: SupercongruenceRamanujanWilf–Zeilberger pair
DOI: 10.1016/j.jmaa.2015.08.009
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

7
Last Week
0
Last month
checked on Oct 11, 2018

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.